MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported product failure for vasoview 6 pro.
 
Additional Manufacturer Narrative
(b)(4).Updated fields: b4, b5,d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11.The device was returned to the factory for evaluation on 12/13/2024.An investigation was conducted on 01/15/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact c-ring.The bipolar blades were observed to be intact.The cutter blade was observed to be extended.There were no visual defects observed on the intact cutter blade.The toggle was manipulated to retract and extend the cutter blade.The cutter blade would not retract.Based on the returned condition of the device, and the no specific failure reported, the analyzed failure "mechanical problem " was observed.An engineer evaluation was conducted.A visual inspection was conducted.The device showed signed and clinical use.Upon further investigation, it was noted that when the rocker ((b)(4)) was actuated the blade on the bisector subassembly ((b)(4)) was not moving.This was noted as not a normal function of the device.The device was disassembled and it was observed that the pullrod ball ((b)(4)) was detached from the rocker arm ((b)(4)).It was also noted that there was an obstruction impeding the full retraction of the blade.Conclusion: the pullrod ball detaching from the rocker arm was due to the obstruction impeding the travel of the blade.Impeding travel of the blade correlates to more force needing to applied to the rocker and can potentially lead to the pullrod ball popping out of the rocker arm socket.The lot # 3000416465 history record review was completed.There was an ncmr, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the none specific reported failure.
 
Event or Problem Description
The hospital reported product failure for vasoview 6 pro.No injuries reported.

Brand Name
VASOVIEW 6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key20902814
Report Number2242352-2024-0001342
Device Sequence Number15711478
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public(01)00607567700239(10)3000416465(17)260830
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2026
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000416465
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer05/26/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown